Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 63, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 1, 2013, 12:49 AM CDT for 4 counties in Illinois. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 12:49 AM CDT (05:49 UTC)
- Expired
- Jun 1, 2013, 1:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 7:23 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2269 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
730
WUUS53 KILX 010549
SVRILX
ILC033-079-101-159-010645-
/O.NEW.KILX.SV.W.0063.130601T0549Z-130601T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1249 AM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 145 AM CDT
* AT 1246 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NOBLE...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OLNEY...LAWRENCEVILLE...ROBINSON...CALHOUN...DUNDAS...WEST
LIBERTY...CLAREMONT...STE. MARIE...SUMNER...CHAUNCEY...
BRIDGEPORT...ST. FRANCISVILLE...HARDINVILLE...BIRDS...NEW HEBRON...
FLAT ROCK...RUSSELLVILLE...PALESTINE...BERRYVILLE AND HELENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3869 8752 3867 8759 3864 8761 3859 8761
3856 8765 3856 8784 3859 8824 3861 8826
3885 8826 3911 8762 3906 8757 3900 8757
3896 8751 3886 8754 3885 8752 3882 8752
3879 8749
TIME...MOT...LOC 0549Z 243DEG 36KT 3868 8812
HAIL...<.75IN
WIND...60MPH
$$
CHS2 follow-up statements
598
WWUS53 KILX 010616
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
116 AM CDT SAT JUN 1 2013
ILC079-159-010626-
/O.CAN.KILX.SV.W.0063.000000T0000Z-130601T0645Z/
JASPER IL-RICHLAND IL-
116 AM CDT SAT JUN 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND AND SOUTHEASTERN
JASPER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3869 8752 3867 8759 3864 8761 3859 8761
3856 8765 3856 8784 3857 8791 3887 8790
3911 8762 3906 8757 3900 8757 3896 8751
3886 8754 3885 8752 3882 8752 3879 8749
TIME...MOT...LOC 0616Z 246DEG 31KT 3881 8766
$$
ILC033-101-010645-
/O.CON.KILX.SV.W.0063.000000T0000Z-130601T0645Z/
LAWRENCE IL-CRAWFORD IL-
116 AM CDT SAT JUN 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CRAWFORD AND LAWRENCE COUNTIES UNTIL 145 AM CDT...
AT 113 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIRDS...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FLAT ROCK...RUSSELLVILLE...PALESTINE...LAWRENCEVILLE AIRPORT AND
CRAWFORD COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3869 8752 3867 8759 3864 8761 3859 8761
3856 8765 3856 8784 3857 8791 3887 8790
3911 8762 3906 8757 3900 8757 3896 8751
3886 8754 3885 8752 3882 8752 3879 8749
TIME...MOT...LOC 0616Z 246DEG 31KT 3881 8766
HAIL...<.75IN
WIND...60MPH
$$
CHS068
WWUS53 KILX 010634
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
134 AM CDT SAT JUN 1 2013
ILC033-101-010644-
/O.CAN.KILX.SV.W.0063.000000T0000Z-130601T0645Z/
LAWRENCE IL-CRAWFORD IL-
134 AM CDT SAT JUN 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD AND
LAWRENCE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE.
LAT...LON 3869 8752 3867 8759 3864 8761 3859 8761
3856 8765 3856 8784 3857 8791 3887 8790
3911 8762 3906 8757 3900 8757 3896 8751
3886 8754 3885 8752 3882 8752 3879 8749
TIME...MOT...LOC 0634Z 246DEG 31KT 3887 8748
$$
CHSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:51 PM CDT, 5 hours 58 minutes earlier.
Area forecast discussion, May 31, 6:51 PM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 651 PM CDT FRI MAY 31 2013 .DISCUSSION... ISSUED 245 PM CDT FRI MAY 31 2013 ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WAS TRACKING ENE ACROSS CENTRAL THRU EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS AFTERNOON. THIS IS KEEPING TEMPERATURES AT BAY...AT LEAST EARLY THIS AFTERNOON...WITH READINGS MOSTLY IN THE LOW TO MID 70S...WITH A FEW LOW 80S OVER EXTREME SE IL WHERE THE THICKER CLOUD COVER AND RAIN HAS STAYED AWAY FROM FOR NOW. DUE TO THE CLOUD COVER AND RAIN OVER MOST OF THE AREA...INSTABILITY HAS BEEN HELD DOWN SOME WITH THE HIGHER CAPES ACRS FAR EAST AND SOUTHEAST ILLINOIS. SHORT TERM...TONIGHT THROUGH MONDAY ENHANCED FLASH FLOOD THREAT SETTING UP TONIGHT INTO SATURDAY MORNING FOR AREAS SOUTH OF A SPRINGFIELD TO CHAMPAIGN LINE. MODELS IN GENERAL AGREEMENT WITH THE SLOW MOVING UPPER SYSTEM OUT TO OUR NORTHWEST AND THE ATTENDANT COLD FRONT...THAT IS EXPECTED TO PUSH ACRS OUR AREA SATURDAY. BUT BEFORE THAT HAPPENS...SEVERAL OF THE CONVECTIVE ALLOWING MODELS HAVE BEEN ADVERTISING THE THREAT FOR THE DEVELOPMENT OF A LARGE AND SLOW MOVING MCS ACROSS PARTS OF SOUTH CENTRAL MO ENE INTO SOUTH CENTRAL AND SE IL LATER THIS EVENING AS THE COMBINATION OF HIGH 850 MB THETA-E AIR AND IMPRESSIVE MOISTURE TRANSPORT NORTHWARD INTO THE REGION POINTS TO THE POTENTIAL FOR EXCESSIVE RAINFALL AMOUNTS. THIS MORNINGS 850 MB CHART SHOWED DEW POINTS IN THE 15-18 DEGREE C RANGE TO THE SOUTH OF THE AREA AND AS THE LOW LEVEL JET INCREASES TONIGHT...THERE WILL BE PLENTY OF DEEP TROPICAL MOISTURE ADVECTING NORTHWARD INTO SOUTHERN ILLINOIS. NAM-WRF FORECAST SOUNDINGS SHOWING A WARM CLOUD DEPTH OF 12000 FEET OVER PARTS OF SOUTHERN IL LATER THIS EVENING WITH PRECIP WATER VALUES OF CLOSE TO 2 INCHES IN PARTS OF SOUTH CENTRAL MO AND SOUTHERN IL. IT APPEARS THE RIVERS IN EAST CENTRAL AND PARTS OF SOUTHEAST ILLINOIS HAVE A HIGHER PROBABILITY FOR SEEING SIGNIFICANT RISES IN RIVER LEVELS LATER TONIGHT AND THRU THE WEEKEND...WHEREAS THE NORTHERN BASINS APPEAR TO BE TOO FAR NORTH THIS TIME FOR THE SIGNIFICANT RAINFALL. HOWEVER...UNTIL WE SEE THIS SCENARIO START TO EVOLVE LATE THIS AFTERNOON AND EVENING...WE ARE PLANNING ON KEEPING THE CURRENT FLASH FLOOD WATCH GOING THRU SATURDAY (SEE THE HYDRO SECTION BELOW). THE COMBINATION OF DEEP LAYER SHEAR AND SOME INSTABILITY...ESPECIALLY ACRS THE SOUTH...SUGGESTS THE SEVERE THREAT WILL CONTINUE OVER THE AREA TONIGHT...WITH WIND AND HAIL THE PRIMARY THREATS. CONVECTION SHOULD BEGIN TO WIND DOWN SATURDAY MORNING AS THE MCS TRACKS FURTHER OFF TO OUR EAST AND SOUTH. THEN OUR ATTENTION TURNS TO THE COLD FRONT WHICH WILL FINALLY BE ON THE MOVE ACROSS OUR FORECAST AREA SATURDAY AFTERNOON. JUST WHAT AFFECT THE OVERNIGHT AND MORNING CONVECTION HAS ON ANY REDEVELOPMENT TOMORROW AFTERNOON IS A REAL CHALLENGE THIS FAR OUT AS EACH MODEL HAS A DIFFERENT SCENARIO. IT STILL APPEARS AREAS MAINLY EAST OF I-55 STAND THE BEST CHANCE FOR SEEING THE POTENTIAL FOR REDEVELOPMENT AND POSSIBLE SEVERE TOMORROW AFTERNOON. THE SHOWER THREAT SHOULD PROGRESS EAST TOMORROW EVENING ALONG WITH THE COLD FRONT SO WILL START TO SHAVE THE POPS BACK LATER SATURDAY NIGHT...WITH COOLER AND DRIER WEATHER SETTLING IN FOR THE REST OF THE WEEKEND AND EARLY NEXT WEEK. LONG TERM...TUESDAY THROUGH FRIDAY AS THE SLOW MOVING UPPER LEVEL LOW SHIFTS AWAY FROM OUR AREA EARLY NEXT WEEK...WE SHOULD SEE WEAK UPPER LEVEL RIDGING BUILD IN FOR A DAY OR TWO BEFORE ANOTHER SLOW MOVING UPPER WAY TRACKS ACRS THE NORTHERN PLAINS AND APPROACHES OUR AREA LATE TUESDAY NIGHT INTO WEDNESDAY. THIS SHOULD PROVIDE US WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS STARTING IN THE FAR WEST LATE TUESDAY NIGHT AND A BETTER CHANCE FOR SHOWERS WEDNESDAY INTO THURSDAY BEFORE THE UPPER SYSTEM FINALLY PUSHES OFF TO OUR EAST LATE THU INTO FRIDAY. TEMPERATURES WILL START OUT A BIT BELOW NORMAL EARLY NEXT WEEK BUT SHOULD RETURN TO NORMAL BY THURSDAY AND FRIDAY. SMITH && .AVIATION... ISSUED 651 PM CDT FRI MAY 31 2013 A BREAK IN RAINFALL IS EXPECTED EARLY THIS EVENING ACROSS THE CENTRAL ILLINOIS TERMINALS. IN FACT...KPIA AND KBMI SHOULD STAY DRY MORE OFTEN THAN NOT TONIGHT. FURTHER SOUTH...AN AREA OF SHOWERS AND SOME THUNDERSTORMS SHOULD SPREAD NORTHEAST ACROSS KSPI/KDEC/KCMI LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. EXPECT LOW END VFR/HIGH END MVFR CONDITIONS TO PREVAIL OUTSIDE OF ANY HEAVY THUNDERSTORMS. SHOWER/STORM CHANCES RETURN SATURDAY AS DAYTIME HEATING INCREASES AND A COLD FRONT APPROACHES FROM THE WEST. THERE IS ENOUGH UNCERTAINTY IN THE DETAILS TO ONLY CARRY A VCSH MENTION AT THIS TIME WITH THIS PRECIPITATION DEVELOPMENT. SOUTHERLY WINDS WILL PREVAIL THROUGH THE PERIOD AHEAD OF THE A SLOWLY APPROACHING COLD FRONT. HOWEVER...VARIABLE WINDS CAN BE EXPECTED IN THE VICINITY OF THUNDERSTORMS. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, May 31, 3:21 PM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT FRI MAY 31 2013 ILZ027>031-036-037-040-041-047>050-011100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL CONTINUE INTO SATURDAY AS A COLD FRONT PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE WEATHER WILL BE FOCUSED FURTHER EAST AHEAD OF THE FRONT...MAINLY ALONG AND EAST OF THE I-55 CORRIDOR SATURDAY AFTERNOON AND EVENING. FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING THE ILLINOIS...THE SPOON...AND THE MACKINAW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>053-011100- CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-PIATT-SANGAMON- VERMILION- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. AT THIS TIME...IT APPEARS THE FOCUS FOR THE HEAVIEST RAIN WILL SET UP JUST SOUTH OF THE AREA...PRIMARILY ALONG AND SOUTH OF A TAYLORVILLE TO PARIS LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ON SATURDAY. AT THIS TIME...IT APPEARS THE BEST CHANCE FOR SEVERE WEATHER WILL BE FOCUSED ALONG AND EAST OF I-55 SATURDAY AFTERNOON AND EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE SANGAMON RIVER OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061>063-066>068-071>073-011100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TONIGHT. WITH THUNDERSTORM CELLS TRAINING OVER THE SAME LOCATIONS...HEAVY RAINFALL OF ONE TO THREE INCHES IS EXPECTED. THIS COULD LEAD TO FLASH FLOODING IN MANY LOW-LYING AND FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ON SATURDAY. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL SATURDAY AFTERNOON AND EVENING. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE LITTLE WABASH AND EMBARRAS RIVERS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RAINFALL TOTALS AND ANY REPORTS OF FLASH FLOODING WILL BE GREATLY APPRECIATED. BARNES
In the hours before
Local storm report, May 31, 11:12 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1112 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL RANKIN 40.46N 87.90W
05/31/2013 M1.00 INCH VERMILION IL EMERGENCY MNGR
&&
JRPLocal storm report, May 31, 11:20 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1120 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG DECATUR 39.85N 88.93W
05/31/2013 MACON IL EMERGENCY MNGR
NUMEROUS LARGE TREE LIMBS DOWN. ESTIMATED 70 MPH WIND
SPEED.
1010 PM TSTM WND DMG ARGENTA 39.99N 88.82W
05/31/2013 MACON IL EMERGENCY MNGR
DAMAGE TO THREE HOUSES. NUMEROUS POWERLINES AND TWO POWER
POLES BLOWN DOWN
1030 PM FLASH FLOOD 4 NW DECATUR 39.89N 88.99W
05/31/2013 MACON IL EMERGENCY MNGR
ROUTE 121 CLOSED DUE TO FLOODING BETWEEN WARRENSBURG AND
DECATUR
&&
JRPLocal storm report, May 31, 11:28 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1128 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM TSTM WND GST DANVILLE 40.14N 87.62W
05/31/2013 M62 MPH VERMILION IL AWOS
AT AIRPORT
&&
JRPLocal storm report, May 31, 11:42 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1142 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG HOOPESTON 40.47N 87.67W
05/31/2013 VERMILION IL EMERGENCY MNGR
TREE BLOWN DOWN IN HOOPESTON
&&
JRPLocal storm report, May 31, 11:57 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1157 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG HOOPESTON 40.47N 87.67W
05/31/2013 VERMILION IL EMERGENCY MNGR
TREE DOWN ON HOUSE ON 4TH STREET...TREE BLOCKING ROAD ON
SEMINARY STREET
1120 PM TSTM WND DMG DANVILLE 40.14N 87.62W
05/31/2013 VERMILION IL EMERGENCY MNGR
NUMEROUS POWER LINES DONW AROUND CITY.
&&
JRPLocal storm report, Jun 1, 12:08 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1208 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG CHAMPAIGN 40.11N 88.26W
05/31/2013 CHAMPAIGN IL PUBLIC
LARGE BRANCH BLOCKING TRAFFIC ON SPRINGFIELD AVE. RELAYED
VIA WCIA TWITTER FEED
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Morgan, Sangamon | 45 min |
| May 31, 8:58 PM CDT | Flash Flood Warning | ILX | Cass | 6 hr |
| May 31, 9:02 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 43 min |
| May 31, 9:13 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 47 min |
| May 31, 9:16 PM CDT | Tornado Warning | ILX | Christian, Macon, Shelby | 29 min |
| May 31, 9:19 PM CDT | Flash Flood Warning | ILX | Sangamon | 6 hr |
| May 31, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 51 min |
| May 31, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 43 min |
| May 31, 9:40 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 65 min |
| May 31, 9:44 PM CDT | Flash Flood Warning | ILX | Christian, Logan, Macon, Sangamon | 9 hr |
| May 31, 9:44 PM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 31 min |
| May 31, 9:55 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| May 31, 10:11 PM CDT | Tornado Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 34 min |
| May 31, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 45 min |
| May 31, 10:18 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon | 6 hr |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 26 min |
| May 31, 10:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt, Vermilion | 57 min |
| May 31, 10:35 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, McLean, Piatt | 6 hr |
| May 31, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 48 min |
| May 31, 10:52 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 53 min |
| May 31, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 48 min |
| May 31, 11:39 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 36 min |
| May 31, 11:48 PM CDT | Flash Flood Warning | ILX | Clay, Effingham, Jasper | 15 hr |
| Jun 1, 12:39 AM CDT | Flash Flood Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 14 hr |
| Jun 1, 2:44 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 31 hr |
| Jun 1, 3:27 AM CDT | Areal Flood Warning | ILX | Sangamon | 9 hr |
| Jun 1, 4:16 AM CDT | Areal Flood Warning | ILX | Clark, Cumberland, Edgar | 9 hr |
| Jun 1, 5:27 PM CDT | Special Weather Statement | ILX | Logan, McLean, Sangamon, Woodford | 63 min |
| Jun 1, 6:17 PM CDT | Special Weather Statement | ILX | DeWitt, McLean, Macon, Piatt | 58 min |
| Jun 1, 6:23 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.